RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gudkov Dmitrii Andreevich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 13

Number of views:
This page:645
Abstract pages:3784
Full texts:1709
References:110

http://www.mathnet.ru/eng/person22002
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202896

Publications in Math-Net.Ru
1982
1. D. A. Gudkov, “A curve of fifth order with five cusps”, Funktsional. Anal. i Prilozhen., 16:3 (1982),  54–55  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:3 (1982), 201–202  isi
1980
2. D. A. Gudkov, “Generalization of a theorem of brusotti for curves on a surface of second order”, Funktsional. Anal. i Prilozhen., 14:1 (1980),  20–24  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:1 (1980), 15–18
1979
3. D. A. Gudkov, “On the topology of algebraic curves on a hyperboloid”, Uspekhi Mat. Nauk, 34:6(210) (1979),  26–32  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:6 (1979), 27–35
1974
4. D. A. Gudkov, “The topology of real projective algebraic varieties”, Uspekhi Mat. Nauk, 29:4(178) (1974),  3–79  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:4 (1974), 1–79
1973
5. D. A. Gudkov, A. D. Krakhnov, “Periodicity of euler characteristic of real algebraic $(M-1)$-manifolds”, Funktsional. Anal. i Prilozhen., 7:2 (1973),  15–19  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:2 (1973), 98–102
6. D. A. Gudkov, “Construction of a sixth order curve of type $\displaystyle{\frac51}5$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 3,  28–36  mathnet  mathscinet  zmath
1971
7. D. A. Gudkov, “Construction of a new series of $M$-curves”, Dokl. Akad. Nauk SSSR, 200:6 (1971),  1269–1272  mathnet  mathscinet  zmath
1969
8. D. A. Gudkov, “The arrangement of the ovals of a sixth order curve”, Dokl. Akad. Nauk SSSR, 185:2 (1969),  260–263  mathnet  mathscinet  zmath
1966
9. D. A. Gudkov, G. A. Utkin, M. L. Tai, “A complete classification of indecomposable curves of the fourth order”, Mat. Sb. (N.S.), 69(111):2 (1966),  222–256  mathnet  mathscinet  zmath
1965
10. D. A. Gudkov, “On idea of roughness and degree of nonroughness for plane algebraic curves”, Mat. Sb. (N.S.), 67(109):4 (1965),  481–527  mathnet  mathscinet  zmath
1962
11. D. A. Gudkov, “Variability of simple double points of real plane algebraic curves”, Dokl. Akad. Nauk SSSR, 142:6 (1962),  1233–1235  mathnet  mathscinet  zmath
12. D. A. Gudkov, “Bifurcation of simple double points and cusps of real, plane, algebraic curves”, Dokl. Akad. Nauk SSSR, 142:5 (1962),  990–993  mathnet  mathscinet  zmath
13. D. A. Gudkov, “On certain questions in the topology of plane algebraic curves”, Mat. Sb. (N.S.), 58(100):1 (1962),  95–127  mathnet  mathscinet  zmath

1986
14. D. A. Gudkov, M. V. Dolov, A. F. Leont'ev, V. V. Napalkov, Yu. I. Neimark, N. F. Otrokov, M. A. Soldatov, “Anatolii Alekseevich Mirolyubov (obituary)”, Uspekhi Mat. Nauk, 41:4(250) (1986),  141–142  mathnet  mathscinet; Russian Math. Surveys, 41:4 (1986), 171–172  isi
1975
15. D. A. Gudkov, “Letter to the editors”, Uspekhi Mat. Nauk, 30:4(184) (1975),  300  mathnet  mathscinet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019